# SDR FDEA202403260380

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SEAT TRACK FLANGE, BETWEEN STA 1320-1340, RBL-57 REMOVED CORROSION IAW B757 SRM 51-10-02-0G, NO LIMITS REPLACEMENT REQ. IAW B757 SRM   53-00-52-1A FIG 101 REMOVED AND INSTALLED NEW SEAT TRACK SECTION BETWEEN STA 1180 TO   STA 1420 RBL58.22 IAW B757 DWG'S #657N3332 REV A, PL # 657N3332 REV C AND B 757 SRM 51-40-  02-0G.  MAJOR REPAIR.
